# SDR COEA2022120811807

- Difficulty date: October 31, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, LT UPPER WING CUTOUT 521DT HAS LEVEL 2 CORROSION ON LANDING.  REPAIRED PER SRAS DO/TS-3854/07_4243 ISSUE H.
